Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

High BP, Type 2 diabetes, high cholesterol, high triglycerides level. How can I reduce?

Hi, I am Shradhanand 46 your old male, live in Northern part of India. I am feeling pain on upper left side of chest. I am a High B.P. Patient and taking one tablet in the morning though my B.P. often remain 145 95. My Cholesterol status is as Serum Cholesterol 230; Serum Triglyceride 280; HDL Cholesterol 38; LDL Cholesterol 148; VLDL Cholesterol 44 I am also a type-2 sugar patient. my blood sugar comes pp as 160-190 and fastening 110. suggest me tablet of chest pain and for reduce Cholesterol. Thanks
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
My dear Shradhanand
You already have three problems - Sugar / Pressure / Cholesterol
Chest pain over this base - needs urgent investigation for Coronary Artery Disease. > this may be or a warning sign for heart attack
You MUST go and see your doctor IMMEDIATELY - you need ECG, blood test (cardiac markers) etc.
It is not right or possible to get treatment by any other means, at this stage / even subsequently, you must have access to a GP at any time
Take care
Good luck
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor